# SDR YYFA20131003001

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 44,196 hours, 30,681 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT GENERATOR INOPERATIVE LIGHT CAME ON DURING FLT.   COMPLETED QRH STARTED APU TO POWER RT BUSS.
